... that she had been put on about 4 times the normal dose and switched cardiologists. After 2 years, she still experiences episodes almost like hot flashes where she drips sweat. She had not experienced this symptom since she finished menopause until she was put on the Coreg. It's really affecting her quality of life. Has anybody experienced anything similar, and if so, have you gotten relief from any treatment?
Has she had these symptoms for the past two years?
Have you been to an endocrinologist - it sounds as though she may have a thyroid problem.
It would seem unlikely that her symptoms are as a result of Coreg - given that she was only taking them for a short time.
You may find these reviews interesting - although no one has had your mothers problems.
You could also try to search for others with similar experiences in our forum.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2011 • 2 answers
Posted 13 May 2014 • 1 answer
Posted 14 Jun 2016 • 2 answers
Posted 19 days ago • 0 answers
Posted 17 days ago • 0 answers